Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Itchy red spots under penis skin, used steroidal cream, using betnovate-GM, sensitive to touch. Advice?

I had 2-3 red spots on under skin of my penis . They were reappearing after a period of 1 month. I used steroidal cream, it disappeared after 2-3 days. Two weeks ago i again noticed 2 big red spots on the same area of skin. I have been using betnovate-GM cream but i do not see any change in redness. Red sopts are sensitive if touched, otherewise they are painless. I also feel little itching under the fore skin of penis if cream is not applied. Can you please advice me? Thanks in advance.
Asked On : Sat, 2 Jun 2012
Answers:  2 Views:  738
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you are having a recurrent fungal infection of your genitalia. Maintaining a good hygiene along with oral anti fungal agents are sometimes necessary. You need to consult your dermatologist for a proper evaluation and to rule out any STDs.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 2 Jun 2012
I find this answer helpful
General & Family Physician Dr. Mohamed Ataulla Shariff's  Response
There can be chances of sexually transmitted diseases.get a blood test done and HIV and VDRL. keep the genital areas clean and apply antibiotic ointment along with steroid cream. note if u have burning sensation while passing urine
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor